Found 9 Documents (Results 1–9)

Almost sure limit theorems for dependent random variables. (English) Zbl 1210.60032

Misiewicz, Jolanta K. (ed.), Stability in probability. Selected papers based on the presentations at the 28th international seminar on stability problems for stochastic models, Zakopane, Poland, May 31 – June 5, 2009. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-09-6/pbk). Banach Center Publications 90, 171-178 (2010).
MSC:  60F15 60G42 37A25
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field